My Ovacome
10,032 members12,395 posts

upper abdomanel pain or Ulcer?

Hi Everyone,

Just would like to ask, has anyone had upper abdomanel pain i.e acid pain, burping, flatulance, feeling hungrey after eating a few hours later, do you know if this can be due to having had Chemotherapy I finished 2 months ago or just the trauma of going through everything after begin dignosed with O.C I was given Lansoprazole to take for a month but my syptoms came back after I had finished them, dare I say it but can you get that kind of discomfort with recurrence? it is the only problem I have, other than that I feel really good, I will be going to my G.P tomorrow, I dont want a repeat, of everything just before I was dignosed with O.C. I had my last blood test on September 30th my C125 was 19 from 10.000 before I was dignosed

Sarah P.

3 Replies
oldestnewest

Hi Sarah

I'm not sure if I can be much help apart from saying I've been on Lanzaprasole for many years and and continued to take them through my chemos, surgery, ilesotomy etc. I can't do without them as I then get the pain exactly as you're describing. So perhaps your doctor would look into this and maybe prescribe them for you on a much longer or permanent basis.

I have to take the dissolvable type because of my ileostomy but the tablet form worked perfectly well for me before I had the stoma.

Good luck.

Love Cathy x

Reply

Hi I am one of the suport line nurses. I do hope that your Gp was able to sort you out. It may be that you need to be on the Lansoprazole for a bit longer. Glad to hear that your Ca 125 has come down so much with your treatment. If we can help further do give us a call. It is very normal to imagine that every ache and pain is something to do with the cancer which of course is not always the case

Best Wishes

Ruth

Reply

Hi Sarah,

It is 7 months since my last chemo and I still get the same symptoms as you are checking out here. The only difference is I don`t experience the pain you described, I take Renitidine for the acid reflux though. It always seems to catch me about 3pm, no matter if I have eaten or not and whatever I eat has made no difference. I do know I was given ranitidine intravenously as a pre chemo treatment, so the chemo does cause this acid burning however, I am unsure to whether we should still be experiencing it.

My husband experienced the same as you he had horrendous pain with his too. He had this checked out with a endoscopy which discovered an ulceration, I wasn`t suprised after all the worry I put him through. So an ulcer could be the cause, best to get it checked out sweetheart.

One thing my oncologist told me was that usually a reoccurance of OC will be expected in the lower abdomanal area, but I`d still have this checked out if I was you, we can`t afford not to really.

All the very best

Tina

Reply

You may also like...